# SDR ASAA2025011655705

- Difficulty date: January 16, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A7502U155
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CLIP IS CRACKED STA 500K L/H SIDE. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW B737-900ER SRM 51-40-02-0G-0 & 51-40-05-0G-0.
